# SDR DALA1154883761

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 32,485 hours, 12,081 cycles
- System (JASC): 5711 · Wing Spar
- Part: Support Fitting
- Part number: 115A521110
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRIPLE GEAR CHANGE EA 12-487906-12 REV A ME 06 OPN 0601 WAS WORKED.  CORROSION WAS FOUND ON THE UPPER INBOARD FACE OF SUPPORT FITTING ON REAR SPAR OF THE RIGHT WING WHERE THE MLG FWD TRUNNION BLOCK ATTACHES TO FUSE PINS.  REPAIRED PER B737-800 SRM 57-20-90 ON EO CARD 29 STEP 3.
